# SDR ASMF2020090709

- Difficulty date: July 10, 2020
- Submitted: September 7, 2020
- Operation: Air carrier
- Aircraft: N950AM
- Make and model: Boeing 737852
- Aircraft serial: 35115
- Aircraft time: 53,036 hours, 20,279 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CAPTAIN REPORTED THAT DURING APPROACH THE FLAPS WERE NOT OPERATING CORRECTLY, REMAINING IN FLAPS 10 WHEN THE LEVER WAS PUT ON FLAPS 15.  MAINTENANCE PERSONNEL PERFORMED BITE TO FSEU IAW FIM 27-51 TASK 803 PROCEDURE, SHOWING FAILURE CODES 27-81224, 27-81203, 27-52260.  THE FIM PROCEDURE LEADING EDGE FLAPS AND SLAT FAIL TO OPERATE DURING NORMAL SYSTEM OPERATION WAS PERFORMED IAW FIM 27-81 TASK 803 PROCEDURE, NO CONFIRMING FAILURE, TESTED CORRECT.
